advertisement
Question
Posted by: Tazz | 2004/01/15

Feel awful on the pill

Hi, I am so confused. Since I turned 30 my body reacts so badly to the pill, swollen breasts, headaches, nausea, terrible moodiness. I tried various brands and eventually my P and I decided I would stop taking it. I felt good for 4 months but was worried that I would fall pregnant using the withdrawal method. So I waited for my period (which arrived late November) but was not what I expected, it was a dark brown discharge and for 7 days with spotting for 2 weeks after that! I normally have a period of 3 days and you can set your clock by it) so I started taking the pills and we went on holiday (I did forget to take them for about 3 days and I saw spotting again and imm. resumed taking them) was on them for about 2 weeks, felt really horrible and stopped them, did not use protection and have now been waiting a full 3 weeks for my period to come after I stopped taking them so I can try a new one. I am worried I may be pregnant, surely I should have gotten a period as it has been a month and a half since the last one (brown one)I dont feel pregant, surely I would know. But if I am not, then why has my period disappeared? I hope you can maybe advise me. Thanks in advance.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you check a pregnancy test. If this is negative, it may just be the stopping and starting of hormones that has caused your period to stay away. You may need to consider a different type of contraception like the injection or IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cat | 2004/01/16

Take a pregnancy test to be sure, it should show positive by now if you are pregnant.

The withdraw method doesn't always work, and skipping the pill for three days can make you unsafe for two weeks, so that doesn't help either.

I think you are pregnant.

Rgds

Reply to Cat

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement